MathSciNet Relay Station
MathSciNet bibliographic data
MR1402884 (97g:47018) 47B20 (47A15)
Prunaru, Bebe Invariant subspaces for polynomially hyponormal operators. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1689–1691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement